CSpace

Browse/Search Results:  1-10 of 65 Help

Selected(0)Clear Items/Page:    Sort:
Confidence intervals for zero-inflated gamma distribution 期刊论文
COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, 2022, 页码: 18
Authors:  Wang, Xiao;  Li, Min;  Sun, Weina;  Gao, Zheng;  Li, Xinmin
Favorite  |  View/Download:46/0  |  Submit date:2023/02/07
Confidence interval  Fiducial inference  Method of variance of estimates recovery (MOVER)  Parametric bootstrap  Zero-inflated gamma distribution  
Algebraic Analysis of Zero-Hopf Bifurcation in a Chua System 期刊论文
SYMMETRY-BASEL, 2022, 卷号: 14, 期号: 5, 页码: 16
Authors:  Huang, Bo;  Niu, Wei;  Xie, Shaofen
Favorite  |  View/Download:40/0  |  Submit date:2023/02/07
averaging method  limit cycle  symbolic computation  zero-Hopf bifurcation  
On the Conditional Bounds for Siegel Zeros 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2022, 卷号: 38, 期号: 5, 页码: 869-876
Authors:  Jia, Chao Hua
Favorite  |  View/Download:26/0  |  Submit date:2023/02/07
Siegel zero  Goldbach problem  
Semi-rational vector rogon-soliton solutions and asymptotic analysis for any n-component nonlinear Schrodinger equation with mixed boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 432, 页码: 15
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhang, Minghe;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:112/0  |  Submit date:2022/04/29
N-component NLS equation  Mixed non-zero and zero backgrounds  Semi-rational rogon-soliton solutions  Soliton-like solutions  Asymptotic analysis  
Semi-rational vector rogon-soliton solutions of the five-component Manakov/NLS system with mixed backgrounds 期刊论文
APPLIED MATHEMATICS LETTERS, 2022, 卷号: 125, 页码: 8
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:100/0  |  Submit date:2022/04/02
Five-component Manakov system  Non-zero/zero background  Semi-rational solutions  Rogue waves/rogons  Solitons  
Improved two-step Newton's method for computing simple multiple zeros of polynomial systems 期刊论文
NUMERICAL ALGORITHMS, 2022, 页码: 32
Authors:  Li, Nan;  Zhi, Lihong
Favorite  |  View/Download:92/0  |  Submit date:2022/04/02
Polynomial system  Simple multiple zero  Newton's method  Quadratic convergence  
Generalized Confidence Intervals for Zero-Inflated Pareto Distribution 期刊论文
MATHEMATICS, 2021, 卷号: 9, 期号: 24, 页码: 9
Authors:  Wang, Xiao;  Li, Xinmin
Favorite  |  View/Download:86/0  |  Submit date:2022/04/02
zero-inflated Pareto distribution  fiducial generalized pivotal quantity  fiducial generalized confidence interval  coverage probability  
Rational vector rogue waves for the n-component Hirota equation with non-zero backgrounds 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2021, 卷号: 427, 页码: 13
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Wang, Li;  Zhang, Minghe;  Yan, Zhenya
Favorite  |  View/Download:137/0  |  Submit date:2022/04/29
n-component Hirota equation  Non-zero backgrounds  Modified Darboux transform  Multiple roots  Rational RWs and W-shaped solitons  Non-integrable deformation  
Long-Time Asymptotics for the Focusing Hirota Equation with Non-Zero Boundary Conditions at Infinity Via the Deift-Zhou Approach 期刊论文
MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY, 2021, 卷号: 24, 期号: 2, 页码: 37
Authors:  Chen, Shuyan;  Yan, Zhenya;  Guo, Boling
Favorite  |  View/Download:146/0  |  Submit date:2021/06/01
Focusing Hirota equation  Non-zero boundary conditions  Inverse scattering  Oscillatory Riemann-Hilbert problem  Nonlinear steepest-descent method  Long-time asymptotics  
A Novel Resilient Control Scheme for a Class of Markovian Jump Systems With Partially Unknown Information 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2021, 页码: 10
Authors:  Zhang, Kun;  Su, Rong;  Zhang, Huaguang
Favorite  |  View/Download:98/0  |  Submit date:2022/04/02
Games  Process control  Markov processes  Game theory  Actuators  System dynamics  Heuristic algorithms  Adaptive dynamic programming  integral reinforcement learning (IRL)  resilient control  zero-sum game